# SDR CALA0400255

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 58,336 hours, 26,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FUSELAGE SKIN DENTED AT STA 1080, WL 192, RBL 8.  THE AREA WAS REPAIRED IAW SRM 53-00-01 AND 51-21-41.
